Cabazitaxel/Rifamycins (mono deleted 02/27/2014)
Serious. These medicines may interact and cause very harmful effects. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
Your antibiotic may speed up down how quickly your liver processes your cancer medicine.
What might happen:
The amount of cancer medicine in your blood may decrease and it may not work as well.
What you should do about this interaction:
Make sure your healthcare professionals (e.g. doctor or pharmacist) know that you are taking these medicines together or if you have used rifabutin, rifapentine, or rifampin in the previous two weeks. Your doctor may want to change the dose of your cancer medicine.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.Reference:1.Jevtana (cabazitaxel) US prescribing information. Sanofi-Aventis U.S. LLC June, 2010.